RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 34–41 (Mi vsgtu929)  

This article is cited in 1 scientific paper (total in 1 paper)

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Mathematical questions for theory of nonlinear pseudodifferential equations with $p$-adic string

V. S. Vladimirov

Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow

Abstract: This work is devoted to the mathematical description of the dynamics of tachyons of open, closed and open-closed $p$-adic strings. The questions of existence and nonexistence of continuous solutions and their properties, as well zero structure of solutions is discussed. New multidimensional nonlinear equations of ultraparabolic type are obtained. Some unsolved problems are listed.

Keywords: $p$-adic strings, nonlinear pseudodifferential equations, existence and continuity of solutions, zero structure of solutions

DOI: https://doi.org/10.14498/vsgtu929

Full text: PDF file (593 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.968.4
MSC: 81T30
Original article submitted 15/XII/2010
revision submitted – 26/II/2011

Citation: V. S. Vladimirov, “Mathematical questions for theory of nonlinear pseudodifferential equations with $p$-adic string”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 34–41

Citation in format AMSBIB
\Bibitem{Vla11}
\by V.~S.~Vladimirov
\paper Mathematical questions for theory of nonlinear pseudodifferential equations with $p$-adic string
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 34--41
\mathnet{http://mi.mathnet.ru/vsgtu929}
\crossref{https://doi.org/10.14498/vsgtu929}
\elib{http://elibrary.ru/item.asp?id=16387156}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu929
  • http://mi.mathnet.ru/eng/vsgtu/v122/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, “On the solubility of certain classes of non-linear integral equations in $p$-adic string theory”, Izv. Math., 82:2 (2018), 407–427  mathnet  crossref  crossref  adsnasa  isi  elib  scopus
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:293
    Full text:87
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018